EconPapers    
Economics at your fingertips  
 

Globally Asymptotic Stability of Stochastic Nonlinear Systems with Time‐Varying Delays via Output Feedback Control

Mingzhu Song, Wenwen Cheng, Quanxin Zhu, Hongwei Zhou and Hui Wang

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We address the problem of globally asymptotic stability for a class of stochastic nonlinear systems with time‐varying delays. By the backstepping method and Lyapunov theory, we design a linear output feedback controller recursively based on the observable linearization for a class of stochastic nonlinear systems with time‐varying delays to guarantee that the closed‐loop system is globally asymptotically stable in probability. In particular, we extend the deterministic nonlinear system to stochastic nonlinear systems with time‐varying delays. Finally, an example and its simulations are given to illustrate the theoretical results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/7548156

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:7548156

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:7548156